Alert archive / Michigan / Frost Advisories in 2013

Frost Advisory 4, NWS Gaylord, MI

May 25, 201322 counties in Michigan

NWS Gaylord, MI issued this frost advisory at May 25, 2013, 3:52 PM EDT for 22 counties in Michigan. It took effect at May 26, 2013, 12:00 AM EDT. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
May 25, 2013, 3:52 PM EDT (19:52 UTC)
In effect from
May 26, 2013, 12:00 AM EDT
Expired
May 26, 2013, 6:00 AM EDT
In force
6 hr
Issued by
NWS Gaylord, MI
All 22 counties

Alcona County, MI, Alpena County, MI, Antrim County, MI, Arenac County, MI, Benzie County, MI, Cheboygan County, MI, Crawford County, MI, Emmet County, MI, Gladwin County, MI, Grand Traverse County, MI, Iosco County, MI, Kalkaska County, MI, Leelanau County, MI, Manistee County, MI, Missaukee County, MI, Montmorency County, MI, Ogemaw County, MI, Oscoda County, MI, Otsego County, MI, Presque Isle County, MI, Roscommon County, MI, Wexford County, MI

The radar

The NCL Michigan radar (KAPX), 21 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Alpena, MI (KAPX), launched 12:00Z, 7.9 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Alpena, MI at 12:00Z on 2013-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Alpena, MI at 12:00Z on 2013-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -76 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1430 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
-76 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

054 
WWUS73 KAPX 251952
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
352 PM EDT SAT MAY 25 2013

...ANOTHER CHILLY NIGHT EXPECTED ACROSS NORTHERN LOWER MICHIGAN...

.MOSTLY CLEAR SKIES AND LIGHT WINDS WILL RESULT IN ANOTHER NIGHT
OF FROST DEVELOPMENT ACROSS INTERIOR PORTIONS OF NORTHERN LOWER
MICHIGAN.  

MIZ016>036-041-042-260400-
/O.NEW.KAPX.FR.Y.0004.130526T0400Z-130526T1000Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
352 PM EDT SAT MAY 25 2013

...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 AM EDT
SUNDAY. 

HAZARDOUS WEATHER...

 * TEMPERATURES: DROPPING TO THE 30 TO 35 DEGREE RANGE...WITH
   TYPICAL LOW LYING COLD SPOTS DROPPING INTO THE 20S.

IMPACTS...

 * FROST DEVELOPMENT MAY DAMAGE UNPROTECTED SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE
   OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE STEPS TO
   PROTECT VULNERABLE VEGETATION. 

&&

$$

JPB
1 follow-up statement
338 
WWUS73 KAPX 260646
NPWAPX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GAYLORD MI
246 AM EDT SUN MAY 26 2013


MIZ016>036-041-042-261000-
/O.CON.KAPX.FR.Y.0004.000000T0000Z-130526T1000Z/
EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-OTSEGO-
MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-OSCODA-
ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-GLADWIN-
ARENAC-
INCLUDING THE CITIES OF...PETOSKEY...CHEBOYGAN...ROGERS CITY...
CHARLEVOIX...NORTHPORT...MANCELONA...GAYLORD...ATLANTA...ALPENA...
FRANKFORT...TRAVERSE CITY...KALKASKA...GRAYLING...MIO...
HARRISVILLE...MANISTEE...CADILLAC...LAKE CITY...HOUGHTON LAKE...
WEST BRANCH...TAWAS CITY...GLADWIN...STANDISH
246 AM EDT SUN MAY 26 2013

...FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT EARLY THIS
MORNING. 

HAZARDOUS WEATHER...

 * AREAS OF FROST HAVE DEVELOPED OVER MUCH OF NORTHERN LOWER
   MICHIGAN...AS TEMPERATURES HAVE CRASHED INTO THE 28 TO 35
   DEGREE RANGE. THE COLDEST TEMPERATURES WERE IN THE LOWEST
   LYING AREAS AWAY FROM THE GREAT LAKES.

IMPACTS...

 * FROST DEVELOPMENT MAY DAMAGE UNPROTECTED SENSITIVE VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

 * A FROST ADVISORY MEANS THAT FROST IS EXPECTED OR OCCURRING.
   SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. TAKE
   STEPS TO PROTECT VULNERABLE VEGETATION.

&&

$$

SMD

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this frost advisory went out at May 25, 12:50 PM EDT, 3 hours 2 minutes earlier.

Area forecast discussion, May 25, 12:50 PM EDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1250 PM EDT SAT MAY 25 2013

.SYNOPSIS...
ISSUED AT 337 AM EDT SAT MAY 25 2013

HIGH PRESSURE WILL REMAIN IN CONTROL OF OUR WEATHER THROUGH THE
MEMORIAL DAY WEEKEND...GIVING LOTS OF SUNSHINE AND WARMING
TEMPERATURES EACH DAY...WHILE ALSO DELIVERING CLEAR AND COOL NIGHTS.
WARMER AND MORE HUMID WEATHER WILL MAKE A RETURN INTO THE MIDDLE AND
LATE PORTIONS OF NEXT WEEK...AS A WARM FRONT ADVANCES NORTH INTO THE
REGION. THAT FRONT WILL ALSO PROVIDE SEVERAL CHANCES FOR SHOWERS AND
THUNDERSTORMS FROM LATER TUESDAY THROUGH FRIDAY.

&&

.UPDATE...
ISSUED AT 1250 PM EDT SAT MAY 25 2013

OUTSIDE OF SOME CONVECTIVE BLOWOFF CLIPPING SOUTHWEST CORNER OF
THE FORECAST AREA...AND A STRAY PUFFBALL CUMULUS CLOUD...SKIES ARE
SUNNY ACROSS NORTHERN MICHIGAN AT EARLY AFTERNOON. PAIR OF
"BUBBLE" HIGHS OVER NORTHERN LAKES MICHIGAN/HURON DRIVING LAKE
BREEZE DEVELOPMENT...KEEPING THE BEACHES COOL WHILE INLAND
TEMPERATURES HAVE WARMED WELL INTO THE 50S. NO SIGNIFICANT FORECAST
CHANGES NEEDED FOR THE REMAINDER OF THE AFTERNOON.

UPDATE ISSUED AT 1045 AM EDT SAT MAY 25 2013

13Z SURFACE/COMPOSITE ANALYSIS SHOWS HIGH PRESSURE EXTENDING FROM
NORTHERN ONTARIO...SOUTHWARD ACROSS THE UPPER GREAT LAKES/OHIO
VALLEY.  SURFACE RIDGE IS FLANKED BY CYCLONIC CIRCULATIONS ON BOTH
SIDES...WESTERN SYSTEM ASSOCIATED WITH LEE SIDE TROUGHING WITH A
WARM FRONT EXTENDING FROM THE NEBRASKA/SOUTH DAKOTA BORDER SOUTHEAST
INTO MISSOURI.  THIS BOUNDARY IS THE FOCUS FOR AN MCS AND WIDESPREAD
SHOWERS/THUNDERSTORMS ACROSS EASTERN NEBRASKA/IOWA/ILLINOIS.
MEANWHILE...DRY AIR AND SUBSIDENCE TO THE EAST OF THIS CONVECTIVE
ACTIVITY KEEPING SKIES CLEAR ACROSS NORTHERN MICHIGAN...AS PATCHY
SHALLOW FOG HAS BURNED OFF. 12Z APX SOUNDING PRECIPITABLE WATER
AROUND A QUARTER INCH (40 PERCENT OF NORMAL).

AFTERNOON FORECAST WILL BE A QUIET ON WITH PLENTY OF SUN.  IF DEW
POINTS CAN REMAIN IN THE 30S MAY SEE SOME HIGH BASED CU DEVELOP...
SHOULD BE A BATTLE BETWEEN DEEP MIXING TRYING TO DRY OUT BOUNDARY
LAYER MOISTURE AND EVAPORATION FROM RECENT RAINFALL.  12Z APX
SOUNDING NOT SUPPORTIVE OF CU DEVELOPMENT...SO WILL NEED SOME HELP
IN KEEPING BOUNDARY LAYER MOISTURE UP.  LAKE BREEZE DEVELOPMENT
EXPECTED TO BE RATHER PREVALENT TODAY GIVEN WEAK GRADIENT AND COOL
START TO THE DAY (RAPID BOUNDARY LAYER EXPANSION).  AFTERNOON
TEMPERATURES WILL CLIMB THROUGH THE 50S AND SHOULD MAKE THE LOWER
60S IN MOST SPOTS NOT INFLUENCED BY LAKE BREEZES.

UPDATE ISSUED AT 851 AM EDT SAT MAY 25 2013

11Z MESOANALYSIS SHOWS A RIDGE OF HIGH PRESSURE ENCOMPASSING
MICHIGAN...WITH MAINLY CLEAR SKIES ACROSS THE FORECAST AREA WITH
SOME PATCHES OF FOG ESPECIALLY AROUND THE INLAND LAKES.  NEWLY
ARRIVING 12Z APX SOUNDING IS DRY...PROBABLY NOT MUCH SUPPORT FOR
DIURNAL CLOUDS WITH MIXING LIKELY DROPPING DEW POINTS DOWN INTO THE
20S THIS AFTERNOON.  NO BIG CHANGES TO THE GOING FORECAST...JUST THE
USUAL TWEAKS FOR CURRENT TRENDS.

UPDATE ISSUED AT 653 AM EDT SAT MAY 25 2013

NO SIGNIFICANT UPDATES NEEDED. TOOK OUT SOME CIRRUS ACROSS THE GTV
BAY REGION AS SKIES CLEARED. DEFINITELY COLD OUT THERE...WILL JUST
LET THE FROST ADVISORY EXPIRE AT 8AM.

&&

.SHORT TERM...(TODAY THROUGH TONIGHT)
ISSUED AT 337 AM EDT SAT MAY 25 2013

REAL QUIET AND BEAUTIFUL WEATHER WILL NOT STOP TODAY AND
TONIGHT...AS HIGH PRESSURE HAS SETTLED IN RIGHT OVERHEAD AND WILL
REMAIN LOCKED IN PLACE. LIGHT WINDS WILL LEAD TO WELL ORGANIZED
LAKE BREEZES THAT WILL COLLIDE INLAND THIS AFTERNOON. LIMITED
MOISTURE WILL ONLY LEAD TO SOME SCATTERED CUMULUS WITHIN THE
CONVERGENCE REGIONS. NORTHWEST FLOW ALOFT WILL LEAD TO SOME
PERIODIC HIGHER LEVEL CLOUDS SCRAPING NW LOWER AT TIMES...BUT ALL-
IN-ALL...WE WILL HAVE MOSTLY CLEAR SKIES AND BEAUTIFUL WEATHER. IT
WILL REMAIN A BIT CHILLY HOWEVER...AS A COLD START TO THE DAY WILL
LEAD TO HIGHS ONLY HITTING THE LOWER 60S...COOLER ALONG THE
LAKESHORES. THE LIGHT WIND AND CLEAR SKY SCENARIO...WITHIN A DRY
AIR MASS...WILL LEAD TO GREATER THAN 30F DIURNAL TEMPERATURE
RANGES INTO TONIGHT. AM EXPECTING ANOTHER NIGHT OF LOWS DIPPING
INTO THE UPPER HALF OF THE 20S TO LOWER 30S. IT WILL BE ANOTHER
FROSTY ONE BY DAYBREAK SUNDAY. EXPECT ANOTHER FROST ADVISORY TO BE
ISSUED LATER TODAY.

.LONG TERM...(SUNDAY THROUGH FRIDAY)
ISSUED AT 337 AM EDT SAT MAY 25 2013

JUST NOT A WHOLE LOT TO TALK ABOUT AS WE ROUND OUT THE MEMORIAL DAY
HOLIDAY WEEKEND...AND THAT'S NOT NECESSARILY A BAD THING...AS NEAR
PERFECT LATE MAY WEATHER CONTINUES ACROSS THE AREA. A LITTLE BUSIER
WEATHER LOOKS TO MAKE A RETURN APPEARANCE INTO THE MIDDLE AND LATE
PORTIONS OF NEXT WEEK...WITH CHANCES/TIMING OF SHOWERS AND STORMS
ALONG WITH JUST HOW WARM TEMPS WILL GET BEING THE MAIN FORECAST
ISSUES. THE OVERALL UPPER PATTERN THROUGH MONDAY/MONDAY NIGHT LOOKS
TO CHANGE VERY LITTLE FROM THE CURRENT ONE...AS CLOSED LOW PRESSURE
MEANDERS SOMEWHERE ACROSS THE PACIFIC NORTHWEST...FORCING A
DOWNSTREAM MID/UPPER LEVEL RIDGE RESPONSE FROM THE PLAINS INTO THE
GREAT LAKES. THIS WILL ALL TAKE PLACE WHILE PRONOUNCED MID LEVEL
CONFLUENCE HELPS DRIVE ELONGATED LOW LEVEL RIDGING FROM HUDSON BAY
INTO EASTERN ONTARIO BY MONDAY...WITH THIS FEATURE ESSENTIALLY
BLOCKED FROM FURTHER EASTWARD PROGRESS AS ANOTHER CLOSED LOW WANDERS
AIMLESSLY ACROSS NEW ENGLAND AND EASTERN CANADA. THIS PATTERN IS
STILL PROGGED TO GRADUALLY BREAK DOWN BY TUE/WED AND BEYOND...AS THE
EASTERN CLOSED LOW EXITS...ALLOWING BROADER UPPER TROUGHING TO
ENGULF THE PLAINS AND STRONGER RETURN FLOW TO GET UNDERWAY ACROSS
THE GREAT LAKES...GRADUALLY FORCING A WARM FRONT FROM THE LOWER
LAKES BACK INTO THE REGION TOWARD MIDWEEK.

A LOOK AT THE SPECIFICS REVEALS LITTLE WEATHER OF NOTE THROUGH THE
DAY ON MONDAY AS LOW/MID LEVEL RIDGING AND PLENTIFUL DRY AIR REMAIN
PARKED ACROSS THE AREA...FAVORING LOTS OF SUNSHINE AND INCREASINGLY
WARMER AFTERNOON HIGHS VIA SIMPLE AIR MASS MODERATION EACH DAY. DOES
STILL APPEAR SUNDAY NIGHT MAY FEATURE SOME SNEAKY CHILLY OVERNIGHT
LOWS AS THE SURFACE RIDGE IS STILL PARKED DIRECTLY ACROSS NORTHERN
MICHIGAN...AND WILL CONTINUE TO NUDGE DOWN LOWS A FEW DEGREES BELOW
GUIDANCE BASED ON PATTERN RECOGNITION. WILL THUS CONTINUE TO HAVE
ANOTHER FROST MENTION IN THERE...BUT SHOULD NOT BE AS WIDESPREAD AS
PREVIOUS NIGHTS BASED ON SLIGHTLY WARMER TEMPS EXPECTED FOR SUNDAY
AFTERNOON. COULD ALSO SEE SOME PASSING THICKER HIGH CLOUDS FOR
SUNDAY/SUNDAY NIGHT...WHILE ALSO PERHAPS SEEING A GRADUAL INCREASE
IN MID LEVEL CLOUDS LATER MONDAY AS 700-500MB WARM ADVECTION ASCENT
GRADUALLY RAMPS UP.

THEREAFTER...TIMING OF INCREASING PRECIP CHANCES STILL REMAINS A BIT
IN QUESTION...ESPECIALLY WITH REGARD TO WHETHER IT WILL HAPPEN BY
MONDAY NIGHT...OR WAIT UNTIL SOMETIME LATE TUESDAY. THIS IS WHERE
THE GFS AND ECMWF BEGIN TO DIFFER...WITH THE GFS NOTABLY FASTER WITH
THE ARRIVAL OF BETTER WARM AND THETA-E ADVECTION BY LATE MONDAY
NIGHT...WHILE THE ECMWF SUGGESTS MORE OF A LATE TUESDAY/TUESDAY
NIGHT DEAL AS THE SURFACE WARM FRONT LIFTS BACK NORTH. EITHER
WAY...THE MIDWEEK TIME FRAME IS LOOKING AT LEAST BRIEFLY
UNSETTLED...BUT STARTING TO SEE HINTS THAT IS MIGHT BE A SHORT-LIVED
PERIOD OF PRECIP AS THE WARM FRONT LIFTS TOWARD THE U.P. OR EVEN
LAKE SUPERIOR BY WEDNESDAY...SUGGESTING AT LEAST A GOOD PORTION OF
BOTH WEDNESDAY AND THURSDAY MAY FEATURE A RETURN TO WARM AND HUMID
CONDITIONS...BUT WITH LITTLE THREAT FOR PRECIP AS THE FORCING
BOUNDARY REMAINS NORTH WHILE SHORTWAVE RIDGING IS DIRECTLY OVERHEAD
(BUILDING MID LEVEL CAP). A BETTER CHANCE FOR PRECIP COULD MAKE A
RETURN BY FRIDAY...BUT PROBABLY MORE TOWARD NEXT WEEKEND AS THE
WESTERN TROUGH FINALLY BEGINS TO SHIFT EAST. PROVIDED WE DON'T END
UP WITH ANY SURPRISES IN THE CLOUD OR PRECIP DEPARTMENT (NEVER A
CERTAINTY WITH CONVECTION)...SHOULD SEE HIGHS SPIKE WELL INTO THE
70S AND LOW 80S FOR THE LATTER HALF OF THE WORK WEEK...WITH THE
POTENTIAL FOR SOME EVEN WARMER READINGS TOWARD THURSDAY/FRIDAY AS
MORE PRONOUNCED THERMAL RIDGING ARRIVES...WITH CURRENT PROGS OF H8
TEMPS SPIKING INTO THE 15-17C RANGE SUGGESTING HIGHS INTO THE MID
80S ARE POSSIBLE.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 1246 PM EDT SAT MAY 25 2013

VFR CONDITIONS AND LIGHT WINDS EXPECTED THROUGH SUNDAY MORNING.

&&

.MARINE...
ISSUED AT 337 AM EDT SAT MAY 25 2013

HIGH PRESSURE WILL OFFER NO MARINE ISSUES OVER THE WEEKEND WITH
LIGHT WINDS AND LAKE BREEZES. WINDS DO TURN OUT OF THE SE MONDAY
OUT AHEAD OF A WARM FRONT THAT WILL DRIVE THROUGH NRN MICHIGAN
TUESDAY. SHOWERS AND STORMS WILL BE POSSIBLE TUESDAY INTO NEXT
WEEKEND WITH SOUTHERLY WINDS INCREASING. ADVISORY LEVEL WINDS WILL
BECOME SOMETHING TO CONSIDER...BUT GROWING STABILITY WILL TRY AND
PREVENT POTENTIAL HEADLINES.

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...NONE.
LM...NONE.
LS...NONE.

&&

UPDATE...JPB
SYNOPSIS...DL
SHORT TERM...SMD
LONG TERM...DL
MARINE...SMD
Hazardous weather outlook, May 25, 10:46 AM EDT, 5 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1046 AM EDT SAT MAY 25 2013

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
261100-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1046 AM EDT SAT MAY 25 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ANOTHER NIGHT OF WIDESPREAD FROST AND PATCHY FREEZE CONDITIONS
WILL OCCUR IN NORTHERN LOWER MICHIGAN TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FROST AND FREEZE CONDITIONS ARE EXPECTED AGAIN SUNDAY NIGHT.

THERE IS A CHANCE FOR THUNDERSTORMS IN THE TUESDAY NIGHT THROUGH
FRIDAY TIME FRAME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

FOR MORE INFORMATION VISIT HTTP://WEATHER.GOV/GAYLORD.

JPB

Nearby

Frost Advisories in Michigan, 2013Every frost advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.